Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FEARLESS

Dan's regimen

Recommended Posts

Hi everyone I started the regimen two days ago, and now my skin is peeling which is normal, but I'm also getting this burning sensation right after I applied BP and after I applied moisturizer, the burning sensation stays on my skin for a few hours which is really uncomfortable. Does anyone knows if this is normal, if I have to continue the regimen, and if so, how long it will take for this burning sensation to go away???? as I already said is really really uncomfortable!

Thanks for your help!!!

Share this post


Link to post
Share on other sites

well, sometimes the moisturizer can cause stinging, if that's the case you can consider trying another one.

Otherwise, it may just be your skins reaction to the Regimen products. It is common to experience redness/stinging/dryness/itching to some degree, but if it is unbearable then back off the bp or even skip a dose or two and let your skin have a break, then gradually start back if you want to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×